Alert archive / California / Small Craft Advisories in 2025

Small Craft Advisory 92, NWS Eureka, CA

September 2, 2025

NWS Eureka, CA issued this small craft advisory at Sep 2, 2025, 9:56 AM PDT. It took effect at Sep 3, 2025, 3:00 AM PDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2025, 9:56 AM PDT (16:56 UTC)
In effect from
Sep 3, 2025, 3:00 AM PDT
Expired
Sep 4, 2025, 3:00 PM PDT
In force
36 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

483 
WHUS76 KEKA 021656
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
956 AM PDT Tue Sep 2 2025

PZZ470-030100-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250902T2200Z/
/O.NEW.KEKA.SC.Y.0092.250903T1000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
956 AM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM WEDNESDAY TO 3 PM PDT
THURSDAY...

* WHAT...For the first Small Craft Advisory, north winds 15 to 
  20 kt with gusts up to 25 kt and seas 5 to 7 feet. For the 
  second Small Craft Advisory, north winds 10 to 20 kt with 
  gusts up to 25 kt and seas 5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...For the Small Craft Advisory, until 3 PM PDT this 
  afternoon. For the Small Craft Advisory, from 3 AM Wednesday 
  to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-030100-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-250903T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
956 AM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-030100-
/O.EXT.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
956 AM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
8 follow-up statements
289 
WHUS76 KEKA 022154
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
254 PM PDT Tue Sep 2 2025

PZZ470-030600-
/O.EXP.KEKA.SC.Y.0091.000000T0000Z-250902T2200Z/
/O.CON.KEKA.SC.Y.0092.250903T1000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
254 PM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 PM PDT THURSDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Wednesday to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-030600-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250903T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
254 PM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

* WHAT...Northwest winds 10 to 20 kt with gusts up to 35 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-030600-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
254 PM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
526 
WHUS76 KEKA 030609
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1109 PM PDT Tue Sep 2 2025

PZZ455-030715-
/O.EXP.KEKA.SC.Y.0091.000000T0000Z-250903T0600Z/
Cape Mendocino to Pt Arena out 10 nm-
1109 PM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

PZZ470-031415-
/O.CON.KEKA.SC.Y.0092.250903T1000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1109 PM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM WEDNESDAY TO
3 PM PDT THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...From 3 AM Wednesday to 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-031415-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1109 PM PDT Tue Sep 2 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
295 
WHUS76 KEKA 030933
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
233 AM PDT Wed Sep 3 2025

PZZ470-031745-
/O.CON.KEKA.SC.Y.0092.250903T1000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
233 AM PDT Wed Sep 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  5 to 7 feet expected.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-031745-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
233 AM PDT Wed Sep 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and 
  seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
681 
WHUS76 KEKA 032205
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
305 PM PDT Wed Sep 3 2025

PZZ470-040615-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
305 PM PDT Wed Sep 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...North winds 10 to 20 kt and seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-040615-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
305 PM PDT Wed Sep 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
039 
WHUS76 KEKA 040521
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
1021 PM PDT Wed Sep 3 2025

PZZ470-041330-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
1021 PM PDT Wed Sep 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-041330-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
1021 PM PDT Wed Sep 3 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
THURSDAY...

* WHAT...North winds 10 to 20 kt with gusts up to 30 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
813 
WHUS76 KEKA 040934
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
234 AM PDT Thu Sep 4 2025

PZZ470-041745-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
234 AM PDT Thu Sep 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-041745-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
234 AM PDT Thu Sep 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...North winds 10 to 20 kt with gusts up to 25 kt and seas 
  6 to 9 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
521 
WHUS76 KEKA 042115
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
215 PM PDT Thu Sep 4 2025

PZZ470-042215-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
215 PM PDT Thu Sep 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 15 kt and seas 5 to 8 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-042215-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
215 PM PDT Thu Sep 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 15 kt and seas 5 to 8 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
014 
WHUS76 KEKA 042117
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
217 PM PDT Thu Sep 4 2025

PZZ470-042230-
/O.CON.KEKA.SC.Y.0092.000000T0000Z-250904T2200Z/
Pt St George to Cape Mendocino 10 to 60 nm-
217 PM PDT Thu Sep 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Seas 5 to 7 feet.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-042230-
/O.CON.KEKA.SC.Y.0091.000000T0000Z-250904T2200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
217 PM PDT Thu Sep 4 2025

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...

* WHAT...Northwest winds 10 to 15 kt and seas 5 to 7 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 3 PM PDT this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 12:17 AM PDT, 9 hours 39 minutes earlier.

Area forecast discussion, Sep 2, 12:17 AM PDT, 9 hours 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
1217 AM PDT Tue Sep 2 2025

.SYNOPSIS...Isolated dry thunderstorms possible in the interior this
afternoon and evening. Hot temperatures likely through Wednesday for
the interior. Stratus likely for the coastal areas with marginal
short-lived clearing in the afternoons for the coming days.

&&

.DISCUSSION...The upper level low off the Pacific Northwest is
pushing north off the coast of British Columbia, allowing warmer air
to fill in over the area. This new tropical air is expected to bring
warm temperatures around 100F in the interior valleys. The warmer
air is expected to increase the strength of the marine layer as
stratus can already be seen rebuilding over the northern Redwood
coast tonight. Smoke and haze impacts are mostly confined to
Siskiyou County and in the immediate vicinity of the fires. Some
smoke draining down the Klamath River Valley is likely to return
overnight with unhealthy to poor air qualities.

A shortwave trof off the coast of southern California arrives today,
bringing ambient moisture, instability, and breezy winds to the
interior. Both moisture and instability are marginal with PWAT
values of 0.6-0.8" which falls in the 50th-75th  percentile of
climatology and CAPE between 300-500J/kg in addition to a weak
capping inversion that may prevent storms from forming. However, Dry
low levels at 33% RH and DCAPE over 1000 J/kg support gusty outflow
winds of up to 40-60 mph for any storms that do form. CAMs are
starting to resolve some activity, but confidence still remains low.
The highest chances remain in Trinity County, but some chances exist
in interior Del Norte, interior Humboldt, interior Mendocino, and
perhaps far northern Lake.

Winds are likely to be breezy overall in the interior, especially in
the higher terrain and in Trinity County. Greater instability is
likely to mix down stronger winds creating gusts that are our of the
surface wind forecast. 925 mb winds are peaking around 20 kts, so
gusts up to 25 to 30 mph are possible. Thunderstorm dynamics can
create even stronger gusts.

On Wednesday, the shortwave disturbance begins to move northward and
the weather quiets down. An approaching upper level trough is
expected to gradually approach the area from the west pushing the
warmer air ridging off to the east. Temperatures are expected to
diminish by a degree or two in most areas and another few degrees
Thursday. There is some uncertainty on what the marine layer will do
as the weather pattern changes inland. Weak offshore flow is
expected Wednesday and Thursday mornings at the 925mb lvl, but it
doesn't really look like it will be enough to clear the coast
completely. It may help push clouds back to the coast in the
afternoon. On Friday and Saturday, more significant cooling is
expected with interior highs in the high 80's to low 90's Friday and
the 80s mainly on Saturday. The coastal inversion will be fairly
weak by this point and it may allow the coast to clear out allowing
weekend temperatures in the mid 60s.

&&

.AVIATION...(06Z TAFs)...Satellite products 10.3-3.9um are
highlighting sparse coastal stratus development south of KCEC and a
small patch just north of KACV. These patches will likely conjoin
overnight into the early morning. Probabilities of LIFR increase
overnight and peak around 10z at 65% for KACV and 13z for KCEC.
Ceilings are ~90% likely to stay below 1000ft before 17z for the
coastal terminals. Northerly winds less than 10kts at their peak
this afternoon at KACV while gusts at KCEC could peak a fews
knots higher. KUKI will fair better with prevailing VFR conditions
and gusty north winds by 21z, likely to max out around 15-17 kts.
/EYS

&&

.MARINE...The surface pressure gradient will modestly ease by
this afternoon and evening. This will allow northerly winds to
ease slightly. The probability of SCA-level winds (sustained 21+
KTs) in southern waters drops from near 100% today to about 50-60%
during the afternoon today, suggesting conditions will be more
borderline. Seas will also begin to slowly subside.

By late week, ensemble guidance shows high agreement on a more
benign pattern with no significant storms on the horizon. The
primary marine concerns will transition to more localized and
diurnal wind patterns. The probability of widespread, advisory-level
winds falls below 20% for all zones from Friday afternoon onward. /MH

&&

.FIRE WEATHER...Poor overnight RH recoveries around 25
to 35 percent are forecast over the higher terrain, while good to
moderate recoveries for areas below the inversion (<2000 feet).
Warmer temperatures are expected through mid week.

A weak upper level trof will bring some moisture and moderate
instability across the area today. This trof will shift the
atmospheric conditions and will create an environment capable to
support isolated dry thunderstorms, primarily for Trinity County.
The Yolla Bollys, northern Lake County, and far eastern Humboldt and
Del Norte Counties may see a storm or two, but models are generally
trending downward in those areas. Storms that do form will have a
strong potential for frequent lightning and downbursts bringing
gusts of 40 mph or possibly stronger. Even if no storms form, fire
danger is expected to increase. The overall atmospheric instability
will increase ventilation/mixing allowing for more fire growth and
the potential for plume dominated potential. The high mixing
heights will also mix down wind gusts of 25 to 30 mph in the
higher terrain and exposed areas. A Red Flag Warning has been
issued for Fire Weather Zones 204 and 283 from 1PM PDT until 8PM
PDT today due to these hazardous fire weather impacts.

Winds trend downward Wednesday, but warm temperatures and very low
afternoon RH with poor overnight recoveries in the high elevations
are forecast to continue through Thursday.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     Red Flag Warning from 1 PM this afternoon to 8 PM PDT this
     evening for CAZ204-283.

NORTHWEST CALIFORNIA COASTAL WATERS...
     Small Craft Advisory until midnight PDT tonight for PZZ455-
     475.

     Small Craft Advisory until 3 PM PDT this afternoon for
     PZZ470.

&&

NOTE: The full forecast discussion is now regularly issued between
10 am/pm and 1 pm/am. Additional updates will be issued as needed.

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

Nearby

Small Craft Advisories in California, 2025Every small craft advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.